Frogs of Boracéia
DOI:
https://doi.org/10.11606/issn.2176-7793.v31i4p231-410Downloads
Downloads
Published
1990-09-04
Issue
Section
Original Article
License
Copyright (c) 1990 Arquivos de Zoologia

This work is licensed under a Creative Commons Attribution 4.0 International License.
Responsibility: The scientific content and the opinions expressed in the manuscript are the sole responsibility of the author(s).
Copyrights: Arquivos de Zoologia. The journal is licensed under a Creative Commons attribution-type CC-BY.
How to Cite
Heyer, W. R., Rand, A. S., Cruz, C. A. G. da, Peixoto, O. L., & Nelson, C. E. (1990). Frogs of Boracéia . Arquivos De Zoologia, 31(4), 231-410. https://doi.org/10.11606/issn.2176-7793.v31i4p231-410